Vol. 63, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Primary powers of a prime ideal

L. Robbiano and Giuseppe Valla

Vol. 63 (1976), No. 2, 491–498
Abstract

In this paper we show that the powers of a prime ideal p are primary iff the direct summands of the graded ring associated with p are torsion-free. We prove some consequences of this fact especially in connection with geometric situations.

Mathematical Subject Classification 2000
Primary: 14M10
Secondary: 13A15
Milestones
Received: 22 July 1975
Revised: 9 December 1975
Published: 1 April 1976
Authors
L. Robbiano
Giuseppe Valla